Algebras with transitive automorphism groups

Description

Citation

Title Algebras with transitive automorphism groups
Author(s) Lowell G. Sweet, J. A. Macdougall
Journal Canadian Mathematical Bulletin - Bulletin Canadien de Mathematiques
Date 1986
Volume 29
Issue 2
Start page 224
End page 226

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 316

Adding this citation to "My List" will allow you to export this citation in other styles.